MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9292
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of component damage - leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mz9292 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector was disconnecting.The following information was received by the initial reporter with the following verbatim: it was reported by customer that n noticed that blood was backing up into the tubing of the blue lumen of pt's neopicc.Rn went to flush extension tubing on neopicc, leaking was noted with flushing and upon further inspection with rn xxx, black lumen quad fuse noted to be cracked and tubing breaking with 0.4 medline tubing and bifuses breaking off spontaneously.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21370797
Report Number9616066-2025-00224
Device Sequence Number8519170
Product Code FPA
UDI-Device Identifier10885403417887
UDI-Public(01)10885403417887
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9292
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown